# SDR MWEA97404

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 9957664
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FWD CARGO DOOR INTERCOSTAL FWD OF AFT HINGE.  INSTALLED NEW INTERCOSTAL IAW SRM 52-01 AND 51-30.
